# SDR SWIA201332513

- Difficulty date: January 4, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 30,261 hours, 42,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RED EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  (FLT 5397)  SECURED GROUND WIRE.
